MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. COLONIAL; COLONIAL ACDF SPACER, 12X14, 7°, 7M

GLOBUS MEDICAL, INC. COLONIAL; COLONIAL ACDF SPACER, 12X14, 7°, 7M
Model Number 365.407
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.The devices were not returned for evaluation.The patient is noted to have osteoporosis which may have contributed to the non­ union.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
The patient presented with pain post-operatively.It was found they had a non-union and a revision surgery was performed to remove the spacer and plate.

Brand Name
COLONIAL
Common Device Name
COLONIAL ACDF SPACER, 12X14, 7°, 7M
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18826092
Report Number3004142400-2018-00039
Device Sequence Number7934883
Product Code ODP
UDI-Device Identifier00849044029390
UDI-Public00849044029390
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K072991
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2018
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number365.407
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/16/2018
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient RaceWhite